# SDR AALA202204075432

- Difficulty date: April 6, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 70,429 hours, 31,985 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: INBOUND TO DFW ON ARRIVAL FMS DEVIATED FROM VERTICAL PROFILE. STD QNH STARTED FLASHING AT FLASHING AT FL 270. FMS TOTALLY OFF PROFILE. ECAM CABIN PRESSURE SAFETY VALVE OPEN WITH LOW DIFF PR ABOUT FL 17,000 FT. CABIN PRESSURE LOST AT 8,000 FT. LANDED UN-PRESSURIZED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
